You need to be under your doctor's care for this, because if complications arise and you become comatose (a possible effect of tapering too quickly), nobody will realize what's going on, and that could lead to your death! I know this, because my husband decided all by himself that he would just stop taking his steroids cold turkey after being on them for over 10 years, and he wound up in the ER with uncontrollable vomiting, fever, extremely low blood pressure, dehydration, etc. I didn't know he had stopped his steroids until after he was admitted into the ICU. He did not improve at all until he got a big dose of IV steroids. He was told to see an endocrinologist after discharge from the hospital, and he was diagnosed with Adrenal Insufficiency. Now we have a rescue kit at home - injectable Cortesol - and if we need to use it, then afterwords we must go to the doctor or to the ER for further instructions and treatment. Adrenal Insufficiency can lead to coma and death if not treated quickly.
The bottom line? Don't think you can just stop taking the steroids without suffering consequences. Talk to your doctor first!
Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD (Lupus?), Osteoporosis, Anemia, T- & B-Cell Lymphopenia, malabsorption/malnutrition, Lyme Disease (Igenex Lab IgM WesternBlot positive/CDC negative), etc.
Meds: Pulmicort, Injectable Vitamin B12, Herbs, Nutritional Supplements, Homeopathy.